# SDR 08FDEA01730

- Difficulty date: May 2, 2008
- Submitted: May 6, 2008
- Operation: Air carrier
- Aircraft: N567FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46994
- Aircraft time: 68,012 hours, 22,624 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Seal
- Part number: AVB702433
- Condition: Worn
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE CORE COWL FWD UPPER SPRING SEAL HAS HOLES WORN THROUGH THE SEALS. REMOVED & REPLACED THE UPPER SPRING SEAL IAW DC/MD-10 SRM 51-35-01;  VOL II.
